# SDR FDEA2025100911865

- Difficulty date: October 1, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 101,045 hours, 24,018 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NGA63135
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE: RAMP REPORTED DENT 24 INCH FORWARD OF BULK CARGO DOOR AT AFT FUSELAGE   ON SKIN BETWEEN STATION 1887 - STATION 1902 LONGERON 40LEFT - LONGERON 41LEFT,   REQUIRED TO PERFORM TERMINATING REPAIR, (REFERANCE: WRI: 53304011). DENT AT 24 INCH FORWARD OF BULK CARGO DOOR AT AFT FUSELAGE ON SKIN BETWEEN   STATION 1887 - STATION 1902 LONGERON 40LEFT - LONGERON 41LEFT AREA REPAIRED AS PER   MD-11 SRM 53-00-01-2R FIGURE 201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
